# SDR COMA2010073050164

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 23,347 hours, 19,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R5341067
- Condition: Cracked
- Location: Fuselage
- Part time: 23,347 hours, 19,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON POST AT FS 559.00 RBL 18.00 LOWER CORNER RADIUS.  REPAIRED POST IAW REO 601R-53-41-067.
